# SDR SIMA20170331002

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 30,216 hours, 25,628 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL AT 100 KTS GOT TAKE OFF CONFIG WARNING AND TRIM ABORTED TAKE OFF. PERFORMED OPS CHECK IAW AMM 22-11-00-05 OPS CHECK GOOD.
